# SDR UIEA2022092101012

- Difficulty date: October 27, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 108,073 hours, 18,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 2521
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RHS STA 2521 - TWO CRACKS FOUND ALONG RADIUS OF UPPER LOBE DOUBLER AT FUSELAGE AND VERTICAL STAB, ATTACH FITTING AREA( CRACK AREA REPAIRED AS PER ATLAS AIR EO 4453A224 REV 8 PART 2 STEP 5. )
